manuscripta mathematica

, Volume 114, Issue 2, pp 197–209 | Cite as

Rigid and Complete Intersection Lagrangian Singularities

Article

Abstract.

In this article we prove a rigidity theorem for lagrangian singularities by studying the local cohomology of the lagrangian de Rham complex that was introduced in [SvS03]. The result can be applied to show the rigidity of all open swallowtails of dimension ≥ 2. In the case of lagrangian complete intersection singularities the lagrangian de Rham complex turns out to be perverse. We also show that lagrangian complete intersections in dimension greater than two cannot be regular in codimension one.

References

  1. 1.
    Arnol’d, V.I.: Lagrangian manifolds with singularities asymptotic rays and the open swallowtail. Funct. Anal. Appl. 15, 235–246 (1982)MATHGoogle Scholar
  2. 2.
    Arnol’d, V.I.: Singularities of systems of rays. Russ. Math. Surv. 38 (2), 87–176 (1983)MATHGoogle Scholar
  3. 3.
    Brieskorn, E.: Rationale Singularitäten komplexer Flächen. Invent. Math. 4, 336–358 (1968)MATHGoogle Scholar
  4. 4.
    Diaz, S., Harris, J.: Ideals associated to deformations of singular plane curves. Trans. Am. Math. Soc. 309 (2), 433–468 (1988)MATHGoogle Scholar
  5. 5.
    Fantechi, B., Göttsche, L., van Straten, D.: Euler number of the compactified Jacobian and multiplicity of rational curves. J. Algebr. Geom. 8 (1), 115–133 (1999)MATHGoogle Scholar
  6. 6.
    Flenner, H.: Extendability of differential forms on non-isolated singularities. Invent. Math. 94 (2), 317–326 (1988)MATHGoogle Scholar
  7. 7.
    Givental, A.B.: Singular Lagrangian manifolds and their Lagrangian mappings. Itogi Nauki Tekh. Ser. Sovrem. Probl. Mat. Novejshie Dostizh. 33, 55–112 (1988), English translation: J. Soviet Math. 52.4, 3246–3278 (1990)MATHGoogle Scholar
  8. 8.
    Givental, A.B.: Whitney singularities of solutions of partial differential equations. J. Geom. Phys. 15 (4), 353–368 (1995)CrossRefMATHGoogle Scholar
  9. 9.
    Greuel, G.-M.: Der Gauß-Manin-Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten. Math. Ann. 214, 235–266 (1975)MATHGoogle Scholar
  10. 10.
    Grothendieck, A.: Local cohomology. A seminar given by A. Grothendieck Harvard University Fall 1961. Notes by R. Hartshorne. Lecture Notes in Mathematics, vol. 41, Springer-Verlag, 1967Google Scholar
  11. 11.
    Hertling, C.: Frobenius Manifolds and Moduli Spaces for Singularities. Cambridge Tracts in Mathematics, vol. 151, Cambridge University Press, 2002Google Scholar
  12. 12.
    Hochster, M.: The Zariski-Lipman conjecture for homogeneous complete intersections. Proc. Am. Math. Soc. 49, 261–262 (1975)MATHGoogle Scholar
  13. 13.
    Hochster, M.: The Zariski-Lipman conjecture in the graded case. J. Algebra 47, 411–424 (1977)MATHGoogle Scholar
  14. 14.
    Looijenga, E.J.N.: Isolated singular points on complete intersections. Lecture Note Series, vol. 77, Cambridge University Press, 1984Google Scholar
  15. 15.
    Matsumura, H.: Commutative ring theory. Cambridge Studies in Advanced Mathematics, vol. 8, Cambridge University Press, 1989Google Scholar
  16. 16.
    Platte, E.: Ein elementarer Beweis des Zariski-Lipman-Problems für graduierte analytische Algebren. Arch. Math. 31, 143–145 (1978)MathSciNetMATHGoogle Scholar
  17. 17.
    Schlessinger, M.: Rigidity of quotient singularities. Invent. Math. 14, 17–26 (1971)MATHGoogle Scholar
  18. 18.
    Sevenheck, C.: Lagrangian singularities. Ph.D. thesis. Johannes-Gutenberg-Universität Mainz, 2003, available at http://www.dma.ens.fr/∼sevenhec, p. 177Google Scholar
  19. 19.
    Straten, D.V., Steenbrink, J.: Extendability of holomorphic differential forms near isolated hypersurface singularities. Abh. Math. Semin. Univ. Hamb. 55, 97–109 (1985)MATHGoogle Scholar
  20. 20.
    Sevenheck, C., van Straten D.: Deformation of singular lagrangian subvarieties. Mathematische Annalen 327 (1), 79–102 (2003)CrossRefMATHGoogle Scholar
  21. 21.
    Teissier, B.: Résolution simultanee. I. II. Seminaire sur les singularites des surfaces. Centre de Mathématiques de l’Ecole Polytechnique Palaiseau 1976–1977, Lecture Notes in Mathematics, vol. 777 Springer-Verlag, 1980Google Scholar
  22. 22.
    Varchenko, A.N., Givental’, A.B.: Mapping of periods and intersection form. Funct. Anal. Appl. 16 83–93 (1982)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Ecole Normale SupérieureDépartement de mathématiques et applicationsParis cedex 05France
  2. 2.FB Mathematik, Johannes-Gutenberg-Universität MainzFB Mathematik und InformatikMainzGermany

Personalised recommendations